Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Vector partitions and combinatorial identities


Author: M. S. Cheema
Journal: Math. Comp. 18 (1964), 414-420
MSC: Primary 05.10
DOI: https://doi.org/10.1090/S0025-5718-1964-0167424-8
MathSciNet review: 0167424
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Gordon, ``Some identities in combinatorial analysis,'' Quart. J. Math. Oxford Ser. 2, v. 12, 1961, p. 285-290. MR 0136551 (25:21)
  • [2] L. Carlitz, ``A note on the Jacobi theta formula,'' Bull. Amer. Math. Soc., v. 68, 1962, p. 591. MR 0153598 (27:3561)
  • [3] G. Szekeres, ``An asymptotic formula in the theory of partitions,'' Quart. J. Math. Oxford Ser. 2, v. 2, 1951, p. 85-108. MR 0043129 (13:210b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.10

Retrieve articles in all journals with MSC: 05.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0167424-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society